# SDR DALA2025021901272

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 74,131 hours, 24,252 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 5812 ON POWER UO FOR T/O AFT REAR RIGHT ENTRY DOOR CAUTION MESSEAGE FLICKERED ON AND OFF A FEW TIMES (NO MASTER CAUTION) NO MESSAGE AFTER PRESSURIZATION. CORRECTIVE ACTION: PERFORMED CLEANING & ADJUSTMENT OF 4R DOOR SENSOR IAW B757 AMM 52-71. OPS CHK GOOD . (6552734)
